Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 3, Pages 237-262

Invariance d'un convexe fermé par un semi-groupe associé à une forme non-linéaire

Equipe de Mathématiques, U.R.A. CNRS 741, Université de Franche-Comté, Besançon Cedex 25030, France

Received 21 November 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The invariance of a closed and convex set under a semigroup S(t) associated with a nonlinear form is investigated. Other properties of increase and domination of the semigroup S(t) are also derived. Examples are also given to demonstrate the power of the theoretical results.